Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic values of normal subharmonic functions

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Ahlfors, L.: Complex Analysis. New York 1953.

  2. [2]

    Gehring, F. W.: The asymptotic values for analytic functions with bounded characteristic. Quart. J. Math. Oxford (2)9, 282–289 (1958).

  3. [3]

    Julia, G.: Principes Geometriques d'Analyse, I. Paris 1930.

  4. [4]

    Lappan, P.: Thesis. Univ. Notre Dame 1963.

  5. [5]

    Lehto, O., andK. I. Virtanen: Boundary behavior and normal meromorphic functions. Acta Math.97, 47–65 (1957).

  6. [6]

    Nevanlinna, R.: Eindeutige analytische Funktionen, 2nd ed. Berlin-Göttingen-Heidelberg 1953.

  7. [7]

    Rado, T.: Subharmonic Functions. Berlin 1937.

  8. [8]

    Seidel, W., andJ. L. Walsh: On the derivatives of functions analytic in the unit circle and their radii of univalence and of p-valence. Trans. Am. Math. Soc.52, 128–216 (1942).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rung, D.C. Asymptotic values of normal subharmonic functions. Math Z 84, 9–15 (1964). https://doi.org/10.1007/BF01112205

Download citation

Keywords

  • Subharmonic Function